# SDR SWAA2023120516251

- Difficulty date: October 31, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL OUTER SKIN IS DISBONDED NEAR CENTER OF PANEL. (MARKED)<[01] PANEL 194CL WITH OUTER SKIN IS DISBONDED NEAR CENTER OF PANEL WAS REPAIRED IAW SRM 51-70-05-2R-2.;[02] VERIFIED CORRECTIVE ACTION ITEM 1 AND MEASUREMENTS TABLE. JOB COMPLETE.
